# SDR WX0A2021062373746

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 45,536 hours, 17,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 869480
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BAT (10WL) FAULT ON BITE TEST. / REPLACED EPSU BAT (10WL) IAW AMM 33-51-38 PB 401. OPS CHECK GOOD."
